# SDR P5CA2017122800384

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 12,221 hours, 2,950 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG OIL PRESSURE EICAS MESSAGE ILLUMINATED IN FLIGHT.  OIL PRESSURE GAUGE TEMP & QTY WERE NORMAL.  PERFORMED A RT ENG LOW OIL PRESSURE WARNING SYS WITH ENGINE RUNS IAW AMM 79-33-00-715-001.
